# SDR ASAA2024032950069

- Difficulty date: March 29, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N855VA
- Make and model: Airbus A320-214
- Aircraft serial: 05179
- Aircraft time: 33,908 hours, 11,488 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53475500000
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR ON DOOR FRAME AT C53R CORRODED. GROUNDED - YES. REMOVED 2EA FASTENERS IAW A320 SRM 51-42-11/001/REV 148-01FEB2024. REMOVED CORROSION AND FOUND WITHIN LIMITS IAW A320 SRM 53-41-49-283-004 REV 148- 01FEB2024. ACCOMPLISHED DVI AND HFEC INSPECTIONS IAW A320 SRM 53-41-49-283-004 REV 148- 01FEB2024 UT# T8224I DUE 09MAY25 ALODINED AND PRIMED IAW A320 SRM 51-21-11/001 REV 148- 01FEB2024 INSTALLED 2EA FASTENERS IAW A320 SRM 51-42-11/001 REV 148- 01FEB2024. TOP COAT PAINT IAW A320 SRM 51-23-11/001 REV 148- 01FEB2024. CAT A FH 33908:24 FC 11,488, MSN 5179. SEE ATTACHED PHOTO FOR DAMAGE MAP-OUT WV15
